Thread: Vision problems
12-29-2005, 05:12 AM #1
Im 2 weeks in to my clomid and nolva therapy. 100mg clomid ED and 20 mg Nolva ED. I have noticed over the last 3 days or so that my vision is getting a bit blurred. IS THIS PERMANENT or will i revert back to normal on cessation. If not what should i take as a substitute? Im hearing so many different ways to administer pct, with obvious concerns. Anyone?????????????????????????
12-29-2005, 06:09 AM #2~ Vet~ I like Thai Girls
- Join Date
- Apr 2005
Its normal bro, the Clomid is causing that, once you stop it will return to normal
12-29-2005, 07:58 AM #3
Thanks bro, Just what i wanted to hear. Only another 2 weeks at 100mg ED so hopefully i'll be somewhere back to normal following that!
12-29-2005, 03:46 PM #4Originally Posted by ROBOCOP
12-29-2005, 03:46 PM #5Originally Posted by ROBOCOP
Last edited by Papi93; 12-30-2005 at 03:27 PM.
12-30-2005, 05:11 AM #6
Yeah a few guys i know swear by clomid and cant understand what all the fuss is about! Im gonna stick with the clomid as the effects wear off once i stop pct. Ill consider nolva at 60mg ED for my next pct if the effcts get worse
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)